Home > Research > Publications & Outputs > Boundedness properties of the operators of best...
View graph of relations

Boundedness properties of the operators of best approximation by analytic and meromorphic functions

Research output: Contribution to Journal/MagazineJournal articlepeer-review

Published

Standard

Boundedness properties of the operators of best approximation by analytic and meromorphic functions. / Peller, V. V.

In: Arkiv för Matematik, Vol. 30, 1992, p. 331-343.

Research output: Contribution to Journal/MagazineJournal articlepeer-review

Harvard

APA

Vancouver

Author

Peller, V. V. / Boundedness properties of the operators of best approximation by analytic and meromorphic functions. In: Arkiv för Matematik. 1992 ; Vol. 30. pp. 331-343.

Bibtex

@article{09b17b7914f6458bb9eaf49675f62814,
title = "Boundedness properties of the operators of best approximation by analytic and meromorphic functions",
author = "Peller, {V. V.}",
year = "1992",
doi = "10.1007/BF02384879",
language = "English",
volume = "30",
pages = "331--343",
journal = "Arkiv f{\"o}r Matematik",
issn = "0004-2080",
publisher = "Springer Netherlands",

}

RIS

TY - JOUR

T1 - Boundedness properties of the operators of best approximation by analytic and meromorphic functions

AU - Peller, V. V.

PY - 1992

Y1 - 1992

U2 - 10.1007/BF02384879

DO - 10.1007/BF02384879

M3 - Journal article

VL - 30

SP - 331

EP - 343

JO - Arkiv för Matematik

JF - Arkiv för Matematik

SN - 0004-2080

ER -